An attainability set model for dynamical games

Kloeden P.E. (1976) An attainability set model for dynamical games. Journal of Differential Equations, 21 1: 197-230. doi:10.1016/0022-0396(76)90025-5

Author Kloeden P.E.
Title An attainability set model for dynamical games
Journal name Journal of Differential Equations
ISSN 1090-2732
Publication date 1976-01-01
Sub-type Article (original research)
DOI 10.1016/0022-0396(76)90025-5
Open Access Status
Volume 21
Issue 1
Start page 197
End page 230
Total pages 34
Language eng
Subject 2603 Analysis
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 14:58:51 EST by System User